Louisiana, 2022Tornadoes and Damaging Winds in Louisiana, April 5, 2022
April 5, 2022 · NWS SHV · 19 events in 8 counties and zones
Warm, moist, and unstable air spread north across North and East Texas, North Louisiana, and extreme Southern Arkansas during the evening through the early morning hours of April 4th-5th, behind a warm front that lifted north through these areas. Meanwhile, an upper trough dug through Western Texas and into the Southern Plains during the afternoon and evening hours of the 4th, enhancing large…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 19
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Warm, moist, and unstable air spread north across North and East Texas, North Louisiana, and extreme Southern Arkansas during the evening through the early morning hours of April 4th-5th, behind a warm front that lifted north through these areas. Meanwhile, an upper trough dug through Western Texas and into the Southern Plains during the afternoon and evening hours of the 4th, enhancing large scale forcing along and ahead of a dry line that developed and spread east across North-central Texas. This resulted in shower and thunderstorm development which rapidly intensified over this area, which spread east into East Texas during the late evening through the early morning hours of the 4th-5th. Given the extent of instability and the strong southerly low level jet in place, these storms became severe as they spread east across East Texas and North Louisiana, resulting in numerous reports of damaging winds as these storms organized into a quasi-linear convective system (QLCS) which quickly spread across the region through the pre-dawn hours. These storms exited the region to the east prior to sunrise on the 5th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Apr 5, 12:09 AM CST, 1 hour 28 minutes earlier.
Area forecast discussion, Apr 5, 12:09 AM CST, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
109 AM CDT Tue Apr 5 2022
.AVIATION...
For the ArkLaTex terminals, squall line from near KTXK to near
KTYR with strong gusts to 40KT possible for a couple of hours and
then SW winds and improving skies behind the line of TS. Fropa
will not be for a day yet. This squall line will progress through
KELD/KSHV/KGGG/KLFK over the next few hours with KMLU 09-10Z for
SQ arrival there. Ceilings and any light br will improve right
after daybreak with a warm day ahead. NW15-25KT will spread into
the area 06/12-18Z. NW flow will keep us cooler/dry thru wknd. /24/
&&
.PREV DISCUSSION... /issued 1120 PM CDT Mon Apr 4 2022/
UPDATE...
Tornado Watch 93 was issued by SPC during this update. In addition
to adding the watch, a few adjustments were made to POPS and
temps to account for timing of storms moving into the region
overnight. Otherwise, the remainder of the forecast remains on
track. A broken line of strong to severe thunderstorms has moved
into our zones north of Interstate 30 over the past hour or so.
Ahead of the line, storms are starting to develop in the warm
sector south of a warm front in East Texas and adjacent Northern
Louisiana. Look for the aforementioned broken line to fill in and
get stronger as it pushes southeast across the region. Damaging
winds remain to main threat, but can't rule out an isolated
tornado threat, along with quarter size hail. Storms should move
out of the region just after sunrise. /20/
PREV DISCUSSION... /issued 331 PM CDT Mon Apr 4 2022/
SHORT TERM.../Tonight through Tuesday Night/
Low level moisture advection continues this afternoon, evidenced
by the extensive cu field that has developed over E TX/extreme SE
Ok/adjacent SW AR and Wrn LA. The afternoon sfc analysis indicates
that the warm front has lifted N to just S of a TYR, to OCH, to
Lower Toledo Bend line as of 20Z, with the warm/moist sector
expanding farther N across E TX into much of N LA/far Srn AR this
evening and shortly after midnight tonight. However, the Nwd
advance of this moist sector may have its Nwd progress deterred
late this evening and especially overnight as convection
develops/becomes more numerous along this frontal bndry in
association with increased large scale forcing ahead of the
advancing upper trough to our W, which is beginning to enter far W
TX attm.
In fact, the greatest instability has spilled Nwd across much of
Cntrl TX this afternoon, indicative of SBCapes of 1000-1500 J/kg
which has pooled just S of a stationary frontal bndry extending
from NW TX into Srn OK N of the Red River. Bulk shear has
increased to 50-60 kts from NW TX into SW OK where sct convection
has begin to develop near/ahead of this bndry into the more
unstable air mass, with convection expected to increase through
the remainder of the afternoon into the evening as additional
large scale forcing increases ahead of the approaching trough.
What little instability has developed across E TX/Wrn LA is
expected to diminish this evening with the loss of heating,
although instability will increase by late evening and especially
during the overnight hours as the warm front continues to lift N
across E TX/N LA. While SBCapes are progged to increase to
500-1000 J/Kg across the warm sector late tonight, mid level lapse
rates remain progged to increase to 7.5-8.0+ C/km along/just ahead
of the base of the approaching trough, which should maintain the
convection's strong to severe intensity as they enter the area
late this evening. Damaging winds and embedded isolated tornadoes
will be the main threats within the developing QLCS, with these
threats persisting overnight as the SWrly LLJ remains progged to
increase to near 50kts late this evening and overnight from Deep E
TX into N LA, further maintaining its intensity even as portions
of this line enters a slightly more stable environment late. Have
maintained severe wording from late this evening through the
overnight hours areawide, although there will be a threat for
heavy rainfall across portions of NE TX/SE OK/SW AR where the
deterministic and hi-res consensus suggests widespread 2-3+
inches common over these areas before the line surges SE across
the remainder of the area. These areas will be able to take the
rain and thus, no Flash Flood Watch is planned attm.
While the strongest convection should be exiting the Srn zones
around or just prior to daybreak Tuesday, some lingering rains may
persist through mid-morning, where chance pops remain until much
drier air entrains E in wake of the trough passage. WSW bndry lyr
winds will allow for a quick erosion of the low cigs from W to E
by late morning, with strong insolation in this WSW flow regime
resulting in much above normal temps returning areawide for the
afternoon. Have bumped up max temps 1-2 degrees areawide from the
NBM to account for this, with the lingering cu field expected to
diminish by sunset with the loss of heating. An upper low entering
the Nrn Plains Tuesday will also dig into the Upper Midwest
Tuesday night, which will reinforce a strong cold front into the
region after 06Z Wednesday. While some low level moisture pooling
may occur along this bndry, it does not appear to be significant
enough to generate -SHRA, but wouldn't be surprised that a few
isolated -SHRA may be squeezed out mainly over extreme NE TX/SE
OK/SW AR, where silent 10 pops were inserted. The cooler and much
drier conditions will be most observed during the day Wednesday,
with these below normal temps expected for the remainder of the
work week. /15/
LONG TERM.../Wednesday through Sunday Night/
A weak frontal boundary will shift east across the region on
Wednesday with a slight chance of elevated post-frontal rainfall
possible in its wake across mainly south-central Arkansas and
northeast Louisiana. Temperatures on Wednesday afternoon to range
from the lower 70s across the I-30 corridor to the lower 80s along
and ahead of the front across portions of north Louisiana.
High pressure building behind the surface front and departing low
across the Great Lakes will stretch from the northern Gulf of Mexico
through Texas into the Great Plains and far north into Canada. This
will allow for continued cold air advection through the early part
of the weekend with temperatures gradually falling each day. High
temperatures in the mid to upper 60s to near 70 on Thursday to dip
into the low to mid 60s on Friday. Overnight lows to fall into the
mid 30s to lower 40s by Saturday morning.
High pressure to shift east on Saturday afternoon allowing for
southerly winds to return to the region bringing a gradual warming
trend. Overnight lows to quickly rebound into the mid to upper 40s
on Saturday night with highs on Sunday in the lower 80s. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 64 76 48 69 / 0 10 0 0
MLU 64 79 48 69 / 0 30 10 0
DEQ 54 73 43 66 / 10 10 0 0
TXK 60 73 47 66 / 10 10 0 0
ELD 60 74 45 67 / 10 20 0 0
TYR 60 74 48 68 / 0 0 0 0
GGG 62 76 48 69 / 0 10 0 0
LFK 65 81 50 72 / 0 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&
24/20/15/05
Hazardous weather outlook, Apr 4, 3:43 AM CST, 21 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
443 AM CDT Mon Apr 4 2022
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-051100-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
443 AM CDT Mon Apr 4 2022
This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.
.DAY ONE...Today and Tonight...
Thunderstorms are possible across Southeast Oklahoma and adjacent
portions of Northeast Texas and Southwest Arkansas today and this
afternoon. Thunderstorm chances will increase dramatically across
Southeast Oklahoma and East Texas this evening as a line of
strong to severe storms develops and moves into the area. The
storms will progress eastward across the remainder of the area
tonight and into Tuesday morning. Damaging winds will be the
primary threat, but isolated tornadoes and large hail will be
possible. In addition, locally heavy rainfall amounts could result
in isolated flooding. Most locations, except for Deep East Texas,
could receive over an inch of rainfall. An axis of heavier
rainfall amounts between two and three inches will be possible
along the Interstate 30 corridor.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...
Thunderstorms are likely across Southern Arkansas and Northeast
and North Central Louisiana Tuesday morning, mainly east of a line
from Magnolia, AR, to Many, LA. Some storms could be severe.
Damaging winds will be the primary threat, but isolated tornadoes
and large hail will be possible. In addition, locally heavy
rainfall amounts could result in isolated flooding. The storms
should exit the area by late Tuesday morning.
Thunderstorms are possible Wednesday afternoon across portions of
Southern Arkansas and Northeast and North Central Louisiana, but
severe weather is not anticipated.
.SPOTTER INFORMATION STATEMENT...
Activation of emergency management personnel, amateur radio
operators, and storm spotters will be needed this evening through
Tuesday morning.
09
In the hours before
Special weather statement, Apr 5, 1:07 AM CST, 30 minutes before
Special Weather Statement
National Weather Service Shreveport LA
207 AM CDT Tue Apr 5 2022
ARZ073-LAZ006-050730-
Union AR-Union LA-
207 AM CDT Tue Apr 5 2022
...A strong thunderstorm will impact portions of southeastern Union
County in south central Arkansas and northern Union Parishes through
230 AM CDT...
At 206 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Cooley, or 16 miles southeast of Junction City, moving
northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Huttig, Farmerville, Lapile, Marion, Felsenthal, Spearsville,
Aurelle, Oakland, Linville, Haile, Cecil, Shiloh and Litroe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3275 9262 3276 9264 3303 9256 3316 9214
3316 9211 3312 9212 3310 9214 3303 9211
3303 9209 3301 9207 3298 9208 3297 9207
3297 9208 3292 9207 3287 9208 3284 9206
3282 9207 3278 9206
TIME...MOT...LOC 0706Z 239DEG 49KT 3289 9249
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
13Local storm report, Apr 5, 1:09 AM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
209 AM CDT TUE APR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND DMG NEW LONDON 32.24N 94.94W
04/05/2022 RUSK TX EMERGENCY MNGR
POWERLINES DOWNED IN AND AROUND THE NEW
LONDON COMMUNITY.
&&
13Local storm report, Apr 5, 1:15 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
215 AM CDT TUE APR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 AM HAIL QUEEN CITY 33.15N 94.15W
04/05/2022 E0.75 INCH CASS TX AMATEUR RADIO
&&
13Local storm report, Apr 5, 1:17 AM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
217 AM CDT TUE APR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 AM HAIL 1 SE HOPE 33.66N 93.58W
04/05/2022 E1.75 INCH HEMPSTEAD AR EMERGENCY MNGR
HAIL FROM RANGING FROM HALF DOLLAR TO GOLF
BALL SIZE REPORTED IN THE CITY OF HOPE.
&&
20Local storm report, Apr 5, 1:35 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
235 AM CDT TUE APR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 AM TSTM WND DMG 4 E NEW LONDON 32.26N 94.86W
04/05/2022 RUSK TX EMERGENCY MNGR
LARGE TREE DOWN ON US HWY 259 BETWEEN
HENDERSON AND KILGORE.
&&
13Local storm report, Apr 5, 1:37 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
237 AM CDT TUE APR 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM TSTM WND DMG 3 SSW HENDERSON 32.11N 94.81W
04/05/2022 RUSK TX EMERGENCY MNGR
SMALL TREES AND DEBRIS ACROSS FM 225 SOUTH
OF HENDERSON.
&&
13Thunderstorm Wind, Caddo
- When
- April 5, 1:37 AM CST
- Where
- Caddo County, 0.2 mi WSW of Greenwood
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.429, -93.973
A tree was blown down at Greenwood Baptist Church Road and Greenwood Springridge Road.
Thunderstorm Wind, Caddo
- When
- April 5, 1:47 AM CST
- Where
- Caddo County, 0.45 mi N of Shreveport
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 32.486, -93.749
A large tree was blown down on Robinson Place.
Thunderstorm Wind, Caddo
- When
- April 5, 1:48 AM CST
- Where
- Caddo County, 0.55 mi NW of La Rosen
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- COOP Observer
- Coordinates
- 32.406, -93.806
Shingles were blown off of multiple homes on Hoyte Drive.
Thunderstorm Wind, Caddo
- When
- April 5, 1:48 AM CST
- Where
- Caddo County, 1.09 mi NW of La Rosen
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- COOP Observer
- Coordinates
- 32.413, -93.811
Shingles were blown off of multiple homes on Mackey Lane.
Thunderstorm Wind, Caddo
- When
- April 5, 1:48 AM CST
- Where
- Caddo County, 2.26 mi NE of Shreveport
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.500, -93.719
Power lines were downed near East Stoner and Viking Drive and near River Parkway Drive in East Shreveport.
Thunderstorm Wind, Caddo
- When
- April 5, 1:50 AM CST
- Where
- Caddo County, 0.67 mi NNE of Dixie Gardens
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.458, -93.694
A tree was blown down near Dixie Meadow and Dixie Garden Road.
Thunderstorm Wind, Bossier
- When
- April 5, 1:56 AM CST
- Where
- Bossier County, 0.32 mi NE of (Bad)barksdale Afb
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 32.504, -93.667
A 59 mph wind gust was measured at Barksdale Air Force Base (KBAD).
Thunderstorm Wind, Webster
- When
- April 5, 2:05 AM CST
- Where
- Webster County, 2.91 mi SW of Holly Spgs
- Measured
- 56 kt (64 mph) estimated gust
- Deaths
- 0 direct, 1 indirect
- Reported by
- Emergency Manager
- Coordinates
- 32.670, -93.206
A tree was blown down across Highway 79 just north of Grider Road northeast of Minden. A motorist was killed when the vehicle he was driving struck this fallen tree.
Thunderstorm Wind, De Soto
- When
- April 5, 2:22 AM CST
- Where
- De Soto County, 0.67 mi SE of Mansfield
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.024, -93.711
A tree was blown down onto a home on Amy Gee Lane in Mansfield. Other trees were blown down across the northern half of Desoto Parish as well.
Thunderstorm Wind, Red River
- When
- April 5, 2:28 AM CST
- Where
- Red River County, 1.36 mi E of Hall Summit
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.179, -93.277
A tree was blown down along Highway 371 south of Highway 514 on the east side of Hall Summit.
Thunderstorm Wind, Lincoln
- When
- April 5, 2:29 AM CST
- Where
- Lincoln County, 0.28 mi N of Crossroads
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Public
- Coordinates
- 32.674, -92.819
About 20 trees were blown down along and across Highway 146 about a half-mile west of Highway 545.
Thunderstorm Wind, Union
- When
- April 5, 2:38 AM CST
- Where
- Union County, 2.77 mi SE of Cooley
- Measured
- 74 kt (85 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.846, -92.591
Trees down on Highway 550 and Village Creek Road east of Bernice. Numerous trees were downed elsewhere across Union Parish including Highway 33 north at the Union Parish Elementary School, Highway 33 south at Hicks Frazier Road, Highway 15 south at Holmesville Road, Highway 15 south at Bobbie Cox Road, Highway 3121 in the Lockhart community, and Highway 143 at Albert Smith Road.
Tornado, Lincoln
- When
- April 5, 2:45 AM CST to 2:46 AM CST
- Where
- Lincoln County, 4.59 mi N of Cedarton to 4.47 mi N of Cedarton
- Rating
- EF0
- Path length
- 1.28 mi
- Path width
- 75 yd
- Continued into
- Union, La (SHV)
- Reported by
- NWS Storm Survey
- Coordinates
- 32.696, -92.541
An EF-1 tornado with estimated maximum winds near 95 mph touched down along Kens Landing Road in Eastern Lincoln Parish. Large branches were snapped off of multiple trees as the tornado tracked east into Southwestern Union Parish. It should be noted that the tornadic winds initially were weaker in Lincoln Parish, with winds estimated around 75 mph, before intensifying shortly after entering Union Parish.
Tornado, Union
- When
- April 5, 2:46 AM CST to 2:49 AM CST
- Where
- Union County, 3.3 mi WNW of D Arbonne to 1.61 mi NE of D Arbonne
- Rating
- EF1
- Path length
- 3.81 mi
- Path width
- 150 yd
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.694, -92.519
This is a continuation of the Eastern Lincoln Parish tornado. As the tornado crossed into Southwest Union Parish, it tracked east across Cranford Road, where it snapped a few trees along the road and across the pasture. The tornado continued to move east across Highway 33 just south of Hicks Frazier Road, where it intensified to an EF-1 with estimated maximum winds near 95 mph and reached its widest point, uprooting numerous hardwood trees adjacent to and behind a home. The tornado also peeled the tin roof off of a metal barn, before entering a heavily wooded area. It then weakened and lifted shortly thereafter upon reaching Wesley Russell Road.
Thunderstorm Wind, Union
- When
- April 5, 2:54 AM CST
- Where
- Union County, 1.44 mi S of Farmerville Arpt
- Measured
- 83 kt (96 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 32.699, -92.332
Damaging straight line winds affected areas along and just south of Ruggs Bluff Road just southeast of Lake D'Arbonne, where a large portion of a metal roof was blown off of a metal barn and thrown across the roadway. Numerous trees were snapped and uprooted farther east along Ruggs Bluff Road, with the greatest concentration of damage occurring where three pine trees were uprooted and fell onto a home. Numerous other hardwood and softwood trees were snapped and uprooted in an easterly direction nearby, with the winds rated here estimated near 95 mph. The wind damage became more sporadic farther east-southeast along Ruggs Bluff Road, especially as it crossed Francis Creek.
Thunderstorm Wind, Union
- When
- April 5, 3:02 AM CST
- Where
- Union County, 1.98 mi WNW of Rocky Branch
- Measured
- 74 kt (85 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 32.690, -92.232
Damaging straight line winds affected much of the Rocky Branch community, with a swath of 80-85 mph winds sweeping across this area from a line of severe thunderstorms. Multiple trees were snapped or uprooted in an easterly direction, especially along Acree Road, east to Highway 143, along Wendy Lane, and Charles Dean Road. The most significant structural damage occurred when two large line trees were uprooted onto a home on Acree Road, another tree was uprooted onto a truck and mobile home also on Acree Road, and a large hardwood tree crushed a wooden barn along Wendy Lane.
Thunderstorm Wind, Union
- When
- April 5, 3:08 AM CST
- Where
- Union County, 2.07 mi S of Rocky Branch
- Measured
- 74 kt (85 mph) estimated gust
- Reported by
- Park/Forest Service
- Coordinates
- 32.650, -92.200
About 75-100 trees, mostly tall/skinny pines, were uprooted (with some snaps) in the D'Arbonne National Wildlife Refuge. All of these trees were lying in an east-northeasterly direction, indicative of straight line winds. Pictures were submitted by a forest ranger from the refuge.
Thunderstorm Wind, Ouachita
- When
- April 5, 3:10 AM CST
- Where
- Ouachita County, 1.79 mi SW of Drew
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.536, -92.246
A tree was blown down along Cheniere-Drew Road in West Monroe.
Thunderstorm Wind, Ouachita
- When
- April 5, 3:18 AM CST
- Where
- Ouachita County, 1.83 mi ESE of Hammock
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.616, -92.003
A tree was blown down along Swartz Fairbanks Road north of Swartz.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Georgia, April 5, 20221 death · 12 injured · EF4 · 12 events
- Tornadoes and Damaging Winds in South Carolina, April 5, 20221 injured · $62,000 · EF3 · 45 events
- Tornadoes and Hail in Georgia, April 5 to 7, 20223 injured · $7,000 · EF3 · 59 events
- Tornadoes and Flash Flood in South Carolina, April 5, 20221 injured · $20 · EF3 · 17 events
- Tornadoes and Flash Flooding in Mississippi, April 5, 2022$1.3 million · EF2 · 42 events
- Tornadoes and Hail in Georgia, April 5 to 7, 2022$660,000 · EF1 · 47 events
- Wildfire and High Wind in New Mexico, April 5 to 30, 2022$10 million · 56 kt wind · 5 events
- Tornadoes and Hail in Alabama, April 5 to 6, 2022EF2 · 23 events
- Tornadoes and Hail in Alabama, April 5, 2022EF2 · 16 events
- Tornadoes and Damaging Winds in Alabama, April 5, 2022$206,000 · EF1 · 15 events
- Tornadoes in Mississippi, April 5, 2022EF2 · 3 events
- High Wind in South Dakota, April 5 to 7, 202260 kt wind · 39 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1010144, 1010155, 1010146, 1010148, 1010150, 1010153, 1010156, 1010161, 1010163, 1010166, 1010178, 1010182, 1010261, 1010266, 1010183, 1010201, 1010186, 1010187, 1010188.